MathSciNet Relay Station
MathSciNet bibliographic data
MR2415019 (2009h:14087) 14M15 (14G35 14M05)
Helm, David; Osserman, Brian Flatness of the linked Grassmannian. Proc. Amer. Math. Soc. 136 (2008), no. 10, 3383–3390.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement